We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

On the fixed-parameter tractability of parameterized model-checking problems.

Stewart, I. A. (2008) 'On the fixed-parameter tractability of parameterized model-checking problems.', Information processing letters., 106 (1). pp. 33-36.


In this note, we show, through the use of examples, how generic results for proving fixed-parameter tractability which apply to restricted classes of structures can sometimes be more widely applied.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Date accepted:No date available
Date deposited:01 July 2009
Date of first online publication:March 2008
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar